Borel–Wadge degrees

Volume 177 / 2003

Alessandro Andretta, Donald A. Martin Fundamenta Mathematicae 177 (2003), 175-192 MSC: 03E15, 03E60. DOI: 10.4064/fm177-2-5

Abstract

Two sets of reals are Borel equivalent if one is the Borel pre-image of the other, and a Borel–Wadge degree is a collection of pairwise Borel equivalent subsets of ${\mathbb R}$. In this note we investigate the structure of Borel–Wadge degrees under the assumption of the Axiom of Determinacy.

Authors

  • Alessandro AndrettaDipartimento di Matematica
    Università di Torino
    via Carlo Alberto 10
    10123 Torino, Italy
    e-mail
  • Donald A. MartinDepartment of Mathematics
    University of California at Los Angeles
    Los Angeles, CA 90095-1555, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image